Generalized gradients and applications. (English) Zbl 0307.26012


26B35 Special properties of functions of several variables, Hölder conditions, etc.
26A51 Convexity of real functions in one variable, generalizations
26B05 Continuity and differentiation questions
Full Text: DOI


[1] Jean-Michel Bony, Principe du maximum, inégalite de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés, Ann. Inst. Fourier (Grenoble) 19 (1969), no. fasc. 1, 277 – 304 xii (French, with English summary). · Zbl 0176.09703
[2] Haïm Brezis, On a characterization of flow-invariant sets, Comm. Pure Appl. Math. 23 (1970), 261 – 263. · Zbl 0191.38703
[3] F. H. Clarke, Necessary conditions for nonsmooth problems in optimal control and the calculus of variations, Thesis, University of Washington, 1973.
[4] -, Necessary conditions for nonsmooth variational problems (Proc. Fourteenth Biennial Sem. Canad. Math. Congr., 1974), Springer-Verlag, New York (to appear). · Zbl 0327.49015
[5] V. F. Dem\(^{\prime}\)janov and V. N. Malozemov, The theory of nonlinear minimax problems, Uspehi Mat. Nauk 26 (1971), no. 3(159), 53 – 104 (Russian).
[6] John M. Danskin, The theory of max-min and its application to weapons allocation problems, Econometrics and Operations Research, Vol. V, Springer-Verlag New York, Inc., New York, 1967. · Zbl 0154.20009
[7] A. F. Filippov, Classical solutions of differential equations with multi-valued right-hand side, SIAM J. Control 5 (1967), 609 – 621.
[8] William Hogan, Directional derivatives for extremal-value functions with applications to the completely convex case, Operations Res. 21 (1973), 188 – 209. Mathematical programming and its applications. · Zbl 0278.90062
[9] B. N. Pshenichnyi, Necessary conditions for an extremum, Translated from the Russian by Karol Makowski. Translation edited by Lucien W. Neustadt. Pure and Applied Mathematics, vol. 4, Marcel Dekker, Inc., New York, 1971. · Zbl 0764.90079
[10] R. M. Redheffer, The theorems of Bony and Brezis on flow-invariant sets, Amer. Math. Monthly 79 (1972), 740 – 747. · Zbl 0278.34039
[11] R. Tyrrell Rockafellar, Convex analysis, Princeton Mathematical Series, No. 28, Princeton University Press, Princeton, N.J., 1970. · Zbl 0193.18401
[12] R. T. Rockafellar, Conjugate convex functions in optimal control and the calculus of variations, J. Math. Anal. Appl. 32 (1970), 174 – 222. · Zbl 0218.49004
[13] R. T. Rockafellar, Existence and duality theorems for convex problems of Bolza, Trans. Amer. Math. Soc. 159 (1971), 1 – 40. · Zbl 0255.49007
[14] Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. · Zbl 0207.13501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.